Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Raptor

Accutane Kefexin Cortisone

Recommended Posts

Hi all, I have been on accutane for about four months now. I started at 40mg per day and the got it up to 60mg per day after 2 months on it.

My derm also put me on Kefexin 750mg twice per day and cortisone pills about a month ago. The cortisone was 6 pills for 3 days then 5 pills and so forth. I had kefexin for 25 days (I took my last pill today) and cortisone for 18 days and while I was taking these I was down to on 40mg of accutane a day again.

After all of this shouldn't there be some kind of a change? Nothing has changed besides I now have alot of red areas on my face, some with acne some without. Oh and I moisturize 1-2 times a day with Aqualan L.

Ill post some pics once I get a camera somehow :) .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×